RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 1, Pages 97–115 (Mi tvp2548)  

This article is cited in 3 scientific papers (total in 3 papers)

Generalization of Portmanteau Theorem with Respect to the Pseudoweak Convergence of Random Closed Sets

T. Grbić, E. Pap

University of Novi Sad

Abstract: The main result of this paper is a theorem of portmanteau type for pseudoweak convergent sequences of capacity functionals for a sequence of random closed sets. For that purpose the classical Lebesgue integral had been substituted with a more general one, known as general pseudo-integral, and there is introduced the pseudoweak convergence of capacity functionals. A connection between weak convergence of a sequence of probability measures induced by the sequence of random closed sets and convergence of pseudo-integral with respect to the corresponding sequence of capacity functionals is given.

Keywords: portmanteau theorem, pseudo-operations, pseudo-integral, random closed set, capacity functional, pseudoweak convergence

DOI: https://doi.org/10.4213/tvp2548

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:1, 51–67

Bibliographic databases:

Received: 08.10.2007
Language:

Citation: T. Grbić, E. Pap, “Generalization of Portmanteau Theorem with Respect to the Pseudoweak Convergence of Random Closed Sets”, Teor. Veroyatnost. i Primenen., 54:1 (2009), 97–115; Theory Probab. Appl., 54:1 (2010), 51–67

Citation in format AMSBIB
\Bibitem{GrbPap09}
\by T.~Grbi{\'c}, E.~Pap
\paper Generalization of Portmanteau Theorem with Respect to the Pseudoweak Convergence of Random Closed Sets
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 1
\pages 97--115
\mathnet{http://mi.mathnet.ru/tvp2548}
\crossref{https://doi.org/10.4213/tvp2548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766649}
\zmath{https://zbmath.org/?q=an:05771290}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 1
\pages 51--67
\crossref{https://doi.org/10.1137/S0040585X97984000}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276689500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77749314623}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2548
  • https://doi.org/10.4213/tvp2548
  • http://mi.mathnet.ru/eng/tvp/v54/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grbic T., Medic S., Durakovic N., Dumnic S., Gavrilov T., “Weak Convergence of Sequences of Distorted Probabilities”, IEEE 13Th International Symposium on Intelligent Systems and Informatics (Sisy), International Symposium on Intelligent Systems and Informatics, IEEE, 2015, 307–312  isi
    2. Kawabe J., “Weak Convergence of Nonadditive Measures Based on Nonlinear Integral Functionals”, Fuzzy Sets Syst., 289 (2016), 1–15  crossref  mathscinet  zmath  isi  scopus
    3. Durakovic N., Medic S., Grbic T., Perovic A., Nedovic L., “Generalization of Portmanteau Theorem For a Sequence of Interval-Valued Pseudo-Probability Measures”, Fuzzy Sets Syst., 364 (2019), 96–110  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:260
    Full text:61
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020